Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect

Marca, Davide A. and Beltraminelli, Stefano and Merlini, Danilo (2009) Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect. Albanian J. Math., 3 (4). pp. 161-174.

[img]
Preview
Text
073.pdf

Download (519kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/200

Actions (login required)

View Item View Item